# SDR WX0A2023042831757

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 50,650 hours, 34,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 876674
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY LOCATED AT 13WL TRIGGERING UNIT FAULT / REMOVED AND REPLACED EPSU BATTERY LOCATED AT 13WL. OPS TEST GOOD. REF AMM 33-51-38-000-002-A & 33-51-38-400-002-A."
